Alert archive / South Dakota / Red Flag Warnings in 2022
Red Flag Warning 16, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this red flag warning at Apr 23, 2022, 3:27 AM CDT for 4 states. It took effect at Apr 23, 2022, 1:00 PM CDT. It was in force for 7 hr. 14 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 23, 2022, 3:27 AM CDT (08:27 UTC)
- In effect from
- Apr 23, 2022, 1:00 PM CDT
- Expired
- Apr 23, 2022, 8:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Sioux Falls, SD
All 28 counties
Cherokee County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Dakota County, NE, Dixon County, NE, Bon Homme County, SD, Brookings County, SD, Clay County, SD, Hutchinson County, SD, Lake County, SD, Lincoln County, SD, McCook County, SD, Minnehaha County, SD, Moody County, SD, Turner County, SD, Union County, SD, Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 33 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 1:00 PM CDT | NON-TSTM WND DMG | Hull, IA | SOCIAL MEDIA REPORT WITH PICTURES OF A LARGE TREE ESTIMATED 1 FT DIAMETER SNAPPED OFF ABOUT MID TRUNK. PEAK WINDS FROM LE MARS MUNICIPAL AT ABOUT 1 PM THIS AFTERNOON 60 MPH. |
| Apr 23, 1:00 PM CDT | NON-TSTM WND DMG | Orange City, IA | SOCIAL MEDIA REPORT WITH PICTURE OF AWNING DAMAGE. |
| Apr 23, 1:15 PM CDT | NON-TSTM WND GST 58 | 1 Ene Madison, SD | AWOS STATION KMDS MADISON AIRPORT. |
| Apr 23, 1:15 PM CDT | NON-TSTM WND GST 63 | 2 Ne Maurice, IA | MESONET STATION KSXK SIOUX COUNTY REGIONAL AIRPORT. |
| Apr 23, 1:31 PM CDT | NON-TSTM WND GST 54 | 2 Sw Brookings, SD | AWOS STATION KBKX BROOKINGS MUNICIPAL AIRPORT. |
| Apr 23, 1:55 PM CDT | NON-TSTM WND GST 60 | 2 Sw Le Mars, IA | AWOS STATION KLRJ LE MARS AIRPORT. |
| Apr 23, 2:00 PM CDT | NON-TSTM WND DMG | 2 Nw Sioux Falls, SD | SOCIAL MEDIA POST WITH PICTURE OF LARGE BRANCHES DOWN: APPROXIMATELY 3 INCHES. WIND SPEED AT FSD ASOS AT THE ESTIMATED TIME OF OCCURRENCE WAS 55 MPH. |
| Apr 23, 2:11 PM CDT | NON-TSTM WND GST 63 | 3 Nnw Sioux Falls, SD | ASOS STATION KFSD SIOUX FALLS AIRPORT. |
| Apr 23, 2:15 PM CDT | NON-TSTM WND GST 52 | 2 S Pipestone, MN | AWOS STATION KPQN PIPESTONE AIRPORT. |
| Apr 23, 2:47 PM CDT | NON-TSTM WND GST 56 | 1 W Marshall, MN | AWOS STATION KMML MARSHALL MUNICIPAL AIRPORT. |
| Apr 23, 2:55 PM CDT | NON-TSTM WND GST 63 | 3 S Luverne, MN | AWOS STATION KLYV LUVERNE AIRPORT. |
| Apr 23, 3:41 PM CDT | NON-TSTM WND GST 54 | 2 Ene Worthington, MN | AWOS STATION KOTG WORTHINGTON AIRPORT. |
| Apr 23, 4:15 PM CDT | NON-TSTM WND GST 51 | 1 S Cherokee, IA | AWOS STATION KCKP CHEROKEE MUNICIPAL AIRPORT. |
| Apr 23, 4:25 PM CDT | NON-TSTM WND GST 68 | 2 Sw Sergeant Bluff, IA | ASOS STATION KSUX SIOUX GATEWAY AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.5 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 660 J/kg
- Mixed-layer CIN
- -298 J/kg
- Mixed-layer LCL
- 1494 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
865 WWUS83 KFSD 230827 RFWFSD URGENT - FIRE WEATHER MESSAGE National Weather Service Sioux Falls SD 327 AM CDT Sat Apr 23 2022 IAZ001-012-020-031-NEZ013-014-SDZ062-066-067-069>071-231630- /O.UPG.KFSD.FW.A.0008.220423T1800Z-220424T0000Z/ /O.NEW.KFSD.FW.W.0016.220423T1800Z-220424T0100Z/ Lyon-Sioux-Plymouth-Woodbury-Dixon-Dakota-Minnehaha-Turner- Lincoln-Yankton-Clay-Union- 327 AM CDT Sat Apr 23 2022 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHEAST SOUTH DAKOTA...FAR SOUTHWEST MINNESOTA...NORTHWEST IOWA AND EXTREME NORTHEAST NEBRASKA... The National Weather Service in Sioux Falls has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 1 PM this afternoon to 8 PM CDT this evening. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...In Iowa, Lyon, Sioux, Plymouth and Woodbury. In Nebraska, Dixon and Dakota. In South Dakota, Minnehaha, Turner, Lincoln, Yankton, Clay and Union. * WINDS...Southwest 25 to 35 mph with gusts up to 55 mph. * RELATIVE HUMIDITY...As low as 20 to 25 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ IAZ002-013-021-032-MNZ071-072-080-089-097-098-SDZ040-055-056-061- 065-068-231630- /O.NEW.KFSD.FW.W.0016.220423T1800Z-220424T0100Z/ Osceola-O'Brien-Cherokee-Ida-Lincoln-Lyon-Murray-Nobles-Pipestone- Rock-Brookings-Lake-Moody-McCook-Hutchinson-Bon Homme- 327 AM CDT Sat Apr 23 2022 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHEAST SOUTH DAKOTA...FAR SOUTHWEST MINNESOTA...NORTHWEST IOWA AND EXTREME NORTHEAST NEBRASKA... The National Weather Service in Sioux Falls has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 1 PM this afternoon to 8 PM CDT this evening. * AFFECTED AREA...In Iowa, Osceola, O'Brien, Cherokee and Ida. In Minnesota, Lincoln, Lyon, Murray, Nobles, Pipestone and Rock. In South Dakota, Brookings, Lake, Moody, McCook, Hutchinson and Bon Homme. * WINDS...Southwest 30 to 35 mph with gusts up to 55 mph. * RELATIVE HUMIDITY...As low as 25 to 35 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
1 follow-up statement
220 WWUS83 KFSD 231659 RFWFSD URGENT - FIRE WEATHER MESSAGE National Weather Service Sioux Falls SD 1159 AM CDT Sat Apr 23 2022 IAZ001-002-012-013-020-021-031-032-MNZ071-072-080-089-097-098- NEZ013-014-SDZ040-055-056-061-062-065>071-240100- /O.CON.KFSD.FW.W.0016.220423T1800Z-220424T0100Z/ Lyon-Osceola-Sioux-O'Brien-Plymouth-Cherokee-Woodbury-Ida-Lincoln- Murray-Nobles-Pipestone-Rock-Dixon-Dakota-Brookings-Lake-Moody- McCook-Minnehaha-Hutchinson-Turner-Bon Homme-Yankton-Clay-Union- 1159 AM CDT Sat Apr 23 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHEAST SOUTH DAKOTA...FAR SOUTHWEST MINNESOTA...NORTHWEST IOWA AND EXTREME NORTHEAST NEBRASKA... * AFFECTED AREA...In Iowa, Lyon, Osceola, Sioux, O'Brien, Plymouth, Cherokee, Woodbury and Ida. In Minnesota, Lincoln, Lyon, Murray, Nobles, Pipestone and Rock. In Nebraska, Dixon and Dakota. In South Dakota, Brookings, Lake, Moody, McCook, Minnehaha, Hutchinson, Turner, Lincoln, Bon Homme, Yankton, Clay and Union. * WINDS...Southwest 30 to 40 mph with gusts up to 60 mph. * RELATIVE HUMIDITY...As low as 20 to 25 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this red flag warning went out at Apr 22, 10:59 PM CDT, 4 hours 28 minutes earlier.
Area forecast discussion, Apr 22, 10:59 PM CDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
1059 PM CDT Fri Apr 22 2022
.SHORT TERM...(This Evening through Saturday)
Issued at 353 PM CDT Fri Apr 22 2022
A very busy 24 h is on hand across the forecast area. Several
hazards will be possible in this time.
1. There is the potential for severe thunderstorms both tonight
and again from late Saturday morning through the afternoon.
2. Strong winds are expected overnight in the Missouri Valley
tonight and across the entire region much of Saturday.
3. Very strong winds combined with low relative humidity may
produce hazardous fire weather conditions Saturday afternoon in
portions of the Missouri and Big Sioux Valleys.
Severe weather tonight: A warm front extends from from south
central South Dakota into west central Iowa. Sunny skies exists
south of the warm front and even 30-50 miles north of the front.
Temperatures have warmed to near 90 along the SD/NE border. While
closer to the convective temperature, the SBCIN remains from 25 to
50 J/kg. Model soundings show that immediately north of the front
the atmosphere rapidly becomes more stable with SBCIN < -150 J/kg
north of I-90 even with temperatures into the lower 80s. So there
remains questions if storms will be able to develop near the warm
front late this afternoon and evening. Many CAMs, outside the
FV3, have been reluctant to develop convection this evening with
the strong cap in place. Earlier runs of the HRRR also limited
convection but the 18Z HRRR now develops isolated cells north of
the front. So confidence is low (< 30%) that convection will even
initiate along the front this evening. If storms do develop, they
are likely to be multicellular if south of I-90 where bulk shear
is 25-30 kts. However, with MLCAPE of 1000-1250 J/kg and DCAPE >
1500 J/kg the greatest threat would be wind gusts to 70 mph. A few
storms could also produce quarter to half dollar size hail. North
of the boundary, deep layer shear improves to 40-50 kts north of
I-90. As noted, there is a strong cap in place for surface
parcels. But if elevated storms are able to develop, they could
become supercellular with the potential for hail up to golf ball
size and wind gusts to 60 mph. A tornado cannot be completely
ruled out if the storm interacts with the surface boundary but
the probability is very low.
After dark, additional storms that form over south central
Nebraska could move north across the area. Shear decreases to < 30
kts across the area so storms would be multicellular. And with the
stabilizing boundary layer the threat of wind gusts would lessen.
However, with very strong winds aloft, an isolated gust to 60 mph
or quarter to half dollar hail could occur. The severe threat
should decrease after 06Z.
Severe weather Saturday: A dry line will move east of the Missouri
River early Saturday morning. The dry line will move to I29 late
Saturday morning and into Minnesota and Iowa by early afternoon.
Ahead of the dry line temperatures will warm into the upper 60s to
lower 70s with dew points in the upper 50s to lower 60s. While
this results in MLCAPES around 1000 J/kg, very warm air around 850
mb will maintain a strong cap ahead of the line. So parcels being
lifted along the dry line are going to struggle to reach the LFC
especially in the late morning and early afternoon. The other
limiting factor is the very strong low level shear. With updrafts
likely to be weakened by trying to break the cap, these updrafts
may initially be disrupted by the strong shear. The cap may
weaken as the dry line approaches Hwy 71 in MN/IA around 3pm and
this is the best chance for thunderstorms in our area. If storms
are able to develop, 0-6 km shear of 40-50 kts may help any
discrete cells to develop supercell characteristics. Another
concern is that the 0-1 km shear will be 20-30 kts. That means
there is a tornado threat with any discrete cells that can persist
for an hour or more. At this time, this threat appears low as
once storms begin to form, they should quickly develop into a
line. Therefore the primary severe weather threat will be winds of
70 mph and half dollar size hail.
Winds tonight through Saturday; A very strong low level jet will
develop overnight and persist through Saturday. Wind speeds within
the LLJ will be from 60-70 kts. Even at 925 mph winds will be
40-50 kts overnight. While a nocturnal inversion will develop
after sunset, strong winds will keep temperatures low to mid 60s
in the Missouri Valley so this inversion will not be very strong.
The surface pressure gradient itself will produce sustained winds
around 30 mph later tonight. In addition, gusts of 45-55 mph are
possible. It is not impossible that a few gusts to 60 mph could
occur especially if showers are able to develop and bring the
stronger winds to the surface. At this time, the probability is
low (30%) so no high wind warning has been issued.
On Saturday, the dry line will move into the area. In central
South Dakota, there will be little distance between the dry line
and cold front so winds will quickly turn to the northwest and may
gust to 45-50 mph. However as the day progresses the dry line will
accelerate east. Behind the dry line winds will turn southwest.
Several CAMs show winds around 50 kts at the top of the mixed
layer. So we are expecting wind gusts to 55 mph after the dry
line moves through. As with tonight, the potential exists for
gusts over 60 mph especially between the james River and I-29 as
this area will between the dry line and cold front during peak
heating. A high wind warning was considered for this area but
confidence remains less than 50% that these gusts will occur so we
did not issue one at this time. However, persons driving high
profile vehicles should be aware of wind conditions before setting
out tomorrow. Winds will slowly decrease toward sunset. These
winds will also produce very high to extreme fire weather
conditions. this will be discussed below.
For most areas, rainfall is going to be limited with this system.
While local rainfall amounts of 0.5" is possible in thunderstorm,
many places will see little or no rain tonight or Saturday. As for
temperatures, lows tonight will be in the 60s. Temperatures west
of the James will see highs in the 60s early in the morning with
falling temperatures much of the day. Elsewhere 70s to lower 80s
are expected.
.LONG TERM...(Saturday Night through Friday)
Issued at 353 PM CDT Fri Apr 22 2022
Any convection in southwestern Minnesota and northwestern Iowa
will move east prior to sunset. Light rain showers may move into
areas west of the James River overnight Saturday. The chance for
rain is 20-40% and amounts would be less than a tenth of an inch.
Winds will remain fairly strong - especially west of the James
River where gusts will again approach 45 mph. Winds will be a
little lighter east of the James with gusts to 40 mph possible.
Unseasonably cold air will move rapidly east during the late
afternoon and evening with lows falling into the 30s.
Sunday will be a cold, cloudy and windy day. It is again possible
winds will be over 30 mph with gusts over 45 mph. However enough
uncertainty exists that no wind advisory has been issued at this
time. Temperatures will struggle warm much during the day with
highs from the mid 40s along Hwy 14 to the mid 50s along Hwy 20.
Quieter weather is expected next week. Temperatures will warm to
normal reading in the 60s to lower 70s by mid week. The next
chance for rain will not be until late in the week.
&&
.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1051 PM CDT Fri Apr 22 2022
VCTS remains possible through about 10z at KHON, as TS pass off to
the north and west of the terminal. Elsewhere, periodic shower and
thunderstorm chances continue through the period, which could lead
to MVFR ceilings and visibilities. Otherwise expect VFR conditions
to prevail, although could see some low end VFR stratus at times.
Very strong winds continue through the period with a strong low
level jet, with southerly winds gusting to 45 knots overnight for
most of the area. Have added some LLWS for a few hours overnight
for KHON and KFSD for the direction difference. Winds begin to
shift westerly toward the end of the period Saturday evening.
&&
.FIRE WEATHER...
Issued at 353 PM CDT Fri Apr 22 2022
Critical fire weather conditions are possible tomorrow afternoon
in portions of the Missouri and Big Sioux Valleys. Once the dry
line moves through southwest winds gusting over 50 mph can be
expected. In addition, temperatures will quickly warm into the mid
to upper 70s with 80 degrees possible near the Missouri River. As
temperatures rise, dew points will fall into the 40s producing
afternoon relative humidities of 20-25%. There is still some
uncertainty how long these critical fire weather conditions will
persist. If the cold front moves faster, then conditions may only
last an hour or two. However, if, as expected, the cold front does
not reach I-29 until late afternoon or early evening, then
critical fire weather conditions will persist for several hours
Saturday afternoon. Additionally, forecast conditions with winds
gusting to 55 mph and of 20-25% represent the most likely
conditions. A potential worst case scenario shown by the WRF-ARW
has wind gusts to 60 mph with minimum RH less than 20% much of
the afternoon.
With the threat for critical fire weather conditions, a fire
weather watch has been issued for portions of the Big Sioux and
Missouri Valleys where the worst conditions are most likely. This
includes Sioux Falls, Sioux City, and Yankton.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...High Wind Warning until 5 AM CDT Saturday for SDZ050-063-068>070.
Fire Weather Watch from Saturday afternoon through Saturday
evening for SDZ062-066-067-069>071.
Wind Advisory from 9 AM to 7 PM CDT Saturday for SDZ038>040-050-
052>071.
Wind Advisory until 5 AM CDT Saturday for SDZ052-053-057>060-
064>066.
MN...Wind Advisory from 9 AM to 7 PM CDT Saturday for MNZ071-072-080-
081-089-090-097-098.
IA...Fire Weather Watch from Saturday afternoon through Saturday
evening for IAZ001-012-020-031.
Wind Advisory from 9 AM to 7 PM CDT Saturday for IAZ001>003-
012>014-020>022-031-032.
NE...High Wind Warning until 5 AM CDT Saturday for NEZ013-014.
Fire Weather Watch from Saturday afternoon through Saturday
evening for NEZ013-014.
Wind Advisory from 9 AM to 7 PM CDT Saturday for NEZ013-014.
&&
SHORT TERM...Schumacher
LONG TERM...Schumacher
AVIATION...SG
FIRE WEATHER...SchumacherHazardous weather outlook, Apr 22, 5:18 AM CDT, 22 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 518 AM CDT Fri Apr 22 2022 SDZ038-039-050-052>055-057>061-063>066-068-069-231030- Beadle-Kingsbury-Gregory-Jerauld-Sanborn-Miner-Lake-Brule-Aurora- Davison-Hanson-McCook-Charles Mix-Douglas-Hutchinson-Turner- Bon Homme-Yankton- 518 AM CDT Fri Apr 22 2022 This Hazardous Weather Outlook is for portions of central South Dakota, east central South Dakota, south central South Dakota, and southeast South Dakota. .DAY ONE...Today and Tonight There is a small chance of thunderstorms during the late afternoon and evening, with scattered thunderstorms more likely from late evening into the overnight hours. The primary threats from storms tonight will be damaging winds to 70 mph and large hail. Aside from any storm-related winds, locations near and south of the Interstate 90 corridor will see increasing southerly winds tonight, with gusts of 45 to 50 mph expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Gusty south to southwest winds continue through the day on Saturday, with strong westerly winds expected on Sunday. These periods of strong winds will also result in elevated fire danger. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible this evening until about 1 am tonight. IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ040-056-062-067-070-071-231030- Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Brookings-Moody-Minnehaha-Union- 518 AM CDT Fri Apr 22 2022 This Hazardous Weather Outlook is for portions of northwest Iowa, west central Iowa, southwest Minnesota, northeast Nebraska, east central South Dakota, and southeast South Dakota. .DAY ONE...Today and Tonight Isolated to scattered storms will move through the area early this morning. The strongest storms may be capable of producing hail to nickel or quarter size, though most storms will remain below severe limits. There is a chance for additional thunderstorms late tonight, with better chances north of Interstate 90. If storms develop tonight, damaging winds and large hail would be the primary threats. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Increasing southerly flow is expected on Saturday, with occasional gusts to around 50 mph. Scattered thunderstorms are also possible by Saturday afternoon. These storms could produce locally higher wind gusts to around 60 mph, as well as isolated large hail. The strong winds Saturday will also result in elevated fire danger. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 22, 10:20 PM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1020 PM CDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM HAIL 7 WSW HITCHCOCK 44.59N 98.53W
04/22/2022 E1.50 INCH BEADLE SD TRAINED SPOTTER
PING PONG BALL SIZED HAIL JUST WEST OF
BONILLA AND US 281. LOTS OF LIGHTNING, HAIL,
AND HEAVY RAIN KNOCKED OUT POWER IN TOWN.
&&
TRMThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 5:04 AM CDT | Severe Thunderstorm Warning | FSD | Rock | 26 min |
| Apr 23, 5:29 AM CDT | Severe Thunderstorm Warning | FSD | Murray, Pipestone, Rock | 46 min |
| Apr 23, 5:59 AM CDT | Severe Thunderstorm Warning | FSD | Jackson, Nobles | 31 min |
| Apr 23, 6:48 AM CDT | Severe Thunderstorm Warning | FSD | Jackson | 27 min |
| Apr 23, 7:11 AM CDT | Severe Thunderstorm Warning | FSD | Cottonwood, Jackson | 23 min |
| Apr 23, 10:31 AM CDT | High Wind Warning | FSD | Lincoln, Lyon, Murray, Nobles, Pipestone, Rock | 8 hr |
| Apr 22, 7:25 PM CDT | Severe Thunderstorm Warning | FSD | Beadle | 50 min |
| Apr 22, 8:10 PM CDT | Severe Thunderstorm Warning | FSD | Beadle | 50 min |
| Apr 22, 8:39 PM CDT | Tornado Warning | FSD | Beadle | 36 min |
| Apr 22, 8:51 PM CDT | Severe Thunderstorm Warning | FSD | Beadle | 39 min |
| Apr 22, 9:34 PM CDT | Severe Thunderstorm Warning | FSD | Beadle | 26 min |
| Apr 22, 10:02 PM CDT | High Wind Warning | FSD | Bon Homme, Charles Mix, Clay, Gregory, Yankton | 7 hr |
| Apr 23, 10:31 AM CDT | Wind Advisory | FSD | Aurora, Beadle, Bon Homme, Charles Mix, Davison, Douglas and 5 more | 32 hr |
| Apr 23, 5:48 AM CDT | Severe Thunderstorm Warning | FSD | Cherokee, Ida, Woodbury | 27 min |
| Apr 23, 6:10 AM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Cherokee, Ida, O'Brien, Plymouth, Woodbury | 35 min |
Nearby
Red Flag Warnings in South Dakota, 2022Red Flag Warnings in Iowa, 2022Red Flag Warnings in Minnesota, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.